On I-Cauchy sequences in 2-normed spaces


GÜRDAL M. , ACIK I.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.11, no.2, pp.349-354, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2008
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.349-354

Abstract

The concept of I-convergence is a generalization of statistical convergence and it is depended on the notion of the ideal I of subsets of the set N of positive integers. In this paper for sequences in 2-normed space the relationship between I-convergence and usual convergence along a filter F(I) associated with an admissible ideal I with property (AP) is investigated. We introduce the concepts I-Cauchy and I*-Cauchy sequences in 2-normed spaces and study their certain properties.